Charlene King – Pfizer 11th June 2021
Severe Adverse Reaction – Myocarditis and Pericarditis
Ruth, telling her daughter “Charlene’s” story:
My 39-year-old daughter, Charlene, has had an unfortunate adverse reaction to the Pfizer Covid-19 Vaccine.
Charlene had her second COVID 19 vaccine on June 11th and then, on June 13th, was rushed to the hospital in the middle of the night. She was experiencing shortness of breath, heart pain, blue tinge to her finger tips and lips, completely lethargic and a fever of 105.
She was quickly diagnosed with Myocarditis and Pericarditis, including a small hole in her heart. This is a rare occurrence that has been found in some people as a ‘complication’ of the vaccine. Charlene had a previous under-lying heart condition, born with a heart murmur.
She has been under the care of her family physician, cardiologists and internal medicine team. The team is working hard at having an understanding of the issues and doing their best to help her recover.
The doctors have advised her to remain off work, however, at this time there is no conversation as to when she will be able to return as she is now going into her fifth month of being off. It is sad that someone, as in my daughter, who is still willing to be working during the pandemic, is unable to work due to an adverse reaction of the Pfizer Vaccine.
She always has a very positive outlook on life, and it breaks my heart watching her struggle through this time. She is a single mom of two teenagers, who she adores deeply, and her kids have been impacted throughout this scare.
Nanaimo, BC, Canada